# SDR 2A6D20210824003

- Difficulty date: August 25, 2020
- Submitted: August 24, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N712SH
- Make and model: Snias AS350B2
- Aircraft serial: 7102
- Aircraft time: 10,653 hours, 49,542 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A21136820
- Condition: Cracked
- Location: Bs 1790
- Part time: 10,653 hours, 49,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE X1790 CROSS BEAM (PN: 350A21-1368.20) IN THE FORM OF A CRACK. THE CRACK WAS MEASURED TO BE APPROXIMATELY 2.0” LONG. THERE WAS ALSO DAMAGE TO THE AFT BULKHEAD WEB (PN: 350A21-1036.22) IN THE FORM OF NUMEROUS CHAFES. THE CHAFES WERE MEASURED TO BE ON AVERAGE 1.20” X 1.0” IN SIZE WITH THE DEEPEST CHAFE BEING 0.026” DEEP.
